International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 10, Pages 605-611
Common fixed point theorems for a weak distance in complete metric spaces
Department of Applied Mathematics, Changwon National University, Changwon 641-773, Korea
Received 17 October 2001
Copyright © 2002 Jeong Sheok Ume and Sucheol Yi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Using the concept of a -distance, we obtain common fixed point theorems on complete metric spaces. Our results generalize the corresponding theorems of Jungck, Fisher, Dien, and Liu.